RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 660–671 (Mi tvp579)  

Limit theorems for random walks. I

A. V. Skorokhod, N. P. Slobodenyuk

Kiev

Abstract: Let $\xi_1,\xi_2,…,\xi_n,…$ be a sequence of independent random variables with the same distribution, $S_n=\sum_{k=1}^n\xi_k$ and let $f(x)$ be a measurable function. Limit theorems for sums $\sum_{k=1}^nf(S_k)$ are obtained

Full text: PDF file (653 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 596–606

Bibliographic databases:

Received: 22.03.1965

Citation: A. V. Skorokhod, N. P. Slobodenyuk, “Limit theorems for random walks. I”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 660–671; Theory Probab. Appl., 10:4 (1965), 596–606

Citation in format AMSBIB
\Bibitem{SkoSlo65}
\by A.~V.~Skorokhod, N.~P.~Slobodenyuk
\paper Limit theorems for random walks.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 660--671
\mathnet{http://mi.mathnet.ru/tvp579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196793}
\zmath{https://zbmath.org/?q=an:0202.47403}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 596--606
\crossref{https://doi.org/10.1137/1110075}


Linking options:
  • http://mi.mathnet.ru/eng/tvp579
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:398
    Full text:189
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020